Overdosing on Painkillers

Discussion in 'Suicidal Thoughts and Feelings' started by Keiran, Nov 1, 2010.

Thread Status:
Not open for further replies.
  1. Keiran

    Keiran Well-Known Member

    So I decided to take more than a normal dose one day when I needed some ibuprofen. I took 5. Nothing out of the ordinary. Next time, I used it, I took 10. Then for some reason I went back a few min later and took 5 more. So, 15 in total. I went to bed after taking them. Woke up to nothing wrong.

    My hip was hurting, and I figured it was from wrestling practice. Taking ibuprofen never helped. Mom said to try the naproxen sodium(which if you don't know, is the base name for aleve), although she did not know I was taking excess amounts of the ibuprofen.

    It was after school one day I took the naproxen. I only took 5. I just grabbed a bunch and took them. It just happened to be 5. All that came was a bad stomach ache for most of the rest of the day. But every time I take excess amount, it's like I want something to happen to me. I'm not 100% on suicide yet, but I just want something to happen. I wanna end up in the hospital. I don't know why. (And I'm not saying that doing this will land me in the hospital, because honestly I don't know whether or not it will. Maybe if I take a ton of it, it will. But I doubt these small amounts will)

    The ibuprofen, I'm not sure if it didn't do anything cause I was asleep? I don't think that would affect it. But, I was awake for the stomach ache from the naproxen.

    I just took about 13 naproxen. If 5 can give me a pretty bad stomach ache, I don't know what 13 will do. But right now I am wide awake with no intent to go to sleep. If anything, I just want to go back and take more.
  2. Domo

    Domo Well-Known Member

    :( I want to tell you to just not go down that road. But i know it's not that easy.

    You are basically just slowly fucking up your organs. Your body can handle a fair amount of over the counter pain killers, but over time you are just doing long term damage.

    Especially the ibruprofen, on an empty stomach, it's no good for your guts.

    Please don't take anymore tonight.

    I know from experience what it is like , to not really want to attempt but to still be playing around with these potentially harmful behaviours.

    You need to address the issues that are leading you to this behaviour. Don't let it get to the point where your organs no longer function well before you do something to help yourself.
  3. ariel2013

    ariel2013 Member

    Hey ! I just read your post and I am very alarmed!! Please stop taking these immediately. I am a pharmacy student and basically you are drilling holes in your stomach and its lining . You can develop stomach ulcers and many more things which are not curable immediately. This will not only land you in the hospital one time but you will have to go many times for recurring treatments and exams. This will be very painful and expensive which im sure will cause you much more agony then right now. If you want to land yourself in a hospital one time this is not the way to go. By the time you will be hurt enough to have to go there you would have done irreversible damage that you will regret!!! Please take this into consideration before you pop any more pills!!
  4. nolonger

    nolonger Well-Known Member

    I know what it's like to overdose constantly on Iburprofen....I do it fairly often now.

    I think of suicide fairly regularly, and by taking the pills you don't want to die....you just want help. I want help, but I'm too scared to get it. And the chances of them being able to help me with my problems or what ever are extremely fucking slim.

    This morning I took 9 Ibuprofen. Last time I took that many it made my kidneys hurt a bit and it was painful to walk(just in the lower back region). Now I felt nothing...so my body is probly becoming tolerant to the amount of Ibupro I put in me.

    I sometimes take a few Paracetamol with all the Ibuprofen...but the ones I take are like fucking horse pills...they're huge :laugh:. So I end up wanting to gag while swollowing.

    I'm just curious as to how old you are?
  5. IV2010

    IV2010 Well-Known Member

    I was going to say basically the same as ariel2013..
    stomach ulcers are terrible things ..trust me I've had one and that was enough for me..
    please don't take excessive amounts of any drugs..it will only cause you more angst but they won't kill you...
  6. dazzle11215

    dazzle11215 Staff Alumni

    you don't need to od to get some help. just go to teh ER and tell them you are thinking of hurting yourself. they can take it from there. usually you talk to a crisis worker and then the doctor (psych) on call. they can hook you up with some extra supports. you might be hospitalized, but not necessarily. sometimes there is an outpatient program you can attend. please get some help.
  7. ali 56

    ali 56 Well-Known Member

    Go and see your gp or go to the crisis team at the hospital taking an OD is not nice my liver nearly punctured my diaphragm pills do so much harm and you do not get any symphony from my experience you will get more help from professional people and feel much better in yourself. Take care of yourself.
    Regards ali.
  8. Keiran

    Keiran Well-Known Member

    After posting this last night, I didn't see any of the responses in time. I ended up finding other drugs in my household. Found propoxyphene-apap 100-650mg. Turned out to be pretty intense stuff. I took 5 of them.

    I somehow fell asleep. I woke up for school...being only three hours later, and I had a terrible stomach ache. My vision was blurry, I could not walk straight, I could not finish a sentence without having to gasp for a breath of air, I felt like I was gonna collapse any second. Didn't go to school, and fell back asleep. When I woke up about 3 hours later I was still not feeling well but I was definitely nowhere near as bad as I was when I first woke up. Throughout the day it just wore off.

    It was a terrible experience and I don't plan to ever do that again. I could have died.
  9. Jacob1973

    Jacob1973 Well-Known Member

    This is one of the worst ways to do it! IB will eat you out from the inside out, and usually takes weeks if not months to die a very painful, slow death! It basically eats out your stomach, liver and intestines, and then lets the acid to leak into your body cavity. Very gross way of dying!
Thread Status:
Not open for further replies.